LATEST NEWS

International Journal of Modern Computation, Information and Communication Technology

ISSN 2581-5954

March-April 2020, Vol. 3, Issue 3-4, p. 30-35.​​

Fredholmness Conditions for Operators Perturbed by Orthogonal Idempotents in Banach Spaces
K. W. Nyaluke, N. B. Okelo*, O. Ongati
School of Mathematics and Actuarial Science, Jaramogi Oginga Odinga University of Science and Technology,P. O. Box 210-40601, Bondo-Kenya
*Corresponding author’s e-mail:
bnyaare@yahoo.com

Abstract

Let H be an infinite dimensional complex Hilbert space and F01(H) the set of all Fredholm operators perturbed by orthogonal idempotents in Banach space.  In the present paper, we determine the conditions under which Fredholm operators retain Fredholmness when perturbed by orthogonal idempotents in Banach spaces.

Keywords: Fredholm operators; Hilbert space; Orthogonal idempotents; Banach spaces.

References

  1. Barbara DM. Fredholm Composition operators. Proceedings of the American Mathematical Society 1997;125(1):163-66.
  2. Halmos PR. A Hilbert Space Problem Book, Springer Verlag New York ; 1970.
  3. Lumer G. Semi-inner product spaces. Trans Amer Math Soc 2016;100(5):29-43.
  4. McIntosh A. Heinz inequalities and perturbation of spectral families, Macquarie Mathematics Reports 2006;291(2):79-86. 
  5. Jung IB, Ko E, Pearcy C. Aluthge transforms of operators.. Integral Equations and Operator Theory 2000;37(3):437-48.  
  6. Taylor J. A joint spectrum for several commuting operators. J Funct Anal 2019;6(2):172-91.
  7. Okelo NB. On Characterization of Various Finite Subgroups of Abelian Groups. International Journal of Modern Computation, Information and Communication Technology 2018;1(5):93-8.
  8. Okelo NB. On Normal Intersection Conjugacy Functions in Finite Groups. International Journal of Modern Computation, Information and Communication Technology 2018;1(6): 111-15.
  9. Okwany I, Odongo D, Okelo NB. Characterizations of Finite Semigroups of Multiple Operators. International Journal of Modern Computation, Information and Communication Technology 2018;1(6):116-20.
  10. Ramesh R, Mariappan R. Generalized open sets in Hereditary Generalized Topological Spaces. J Math Comput Sci 2015;5(2):149-59.
  11. Wanjara AO. On the Baire’s Category Theorem as an Important Tool in General Topology and Functional Analysis. International Journal of Modern Computation, Information and Communication Technology 2019;2(4):27-31.